# SDR UALA2012061103227

- Difficulty date: June 11, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 88,268 hours, 10,571 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS VERY DIM SEAT ROWS 33 THRU 43 LEFT.  REPLACED POWER SUPPLY, OPS CHECKED NORMAL.
